# SDR USAABB08149

- Difficulty date: September 6, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Condition: Failed
- Location: Lt Pack
- Part time: 17,616 hours, 675 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHL FLT 742 ENROUTE PHL TO BCN.  ABOUT 1 HOUR INTO FLIGHT, RECEIVED L INOP AND PACK OFF LIGHTS, WITH L PACK TEMP DISPLAYED ON EICAS.  THE CONDITION DID NOT RESET WHEN STAND BY WAS SELECTED AND RESET WAS PUSHED.  SINCE THE FLIGHT COULD NOT CONTINUE INTO ETOPS OPERATION, IT RETURNED TO FIELD PHL AND LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED THE LT PACK RAM AIR EXHAUST DOOR ACTUATOR.  OPS CHECKS OK.
